# SDR YENA20100603076

- Difficulty date: June 3, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 18,336 hours, 6,518 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 201655147
- Condition: Leaking
- Location: Rt Mlg
- Part time: 18,336 hours, 6,518 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 46,  DECLARED EMERGENCY AND RETURN TO MCO.  AFTER TAKEOFF LANDING GEAR DOORS WOULD NOT RETRACT DUE TO LOSS OF GREEN HYD SYS PRESSURE.  AIRCRAFT LANDED UNEVENTFULLY AND WAS TOWED TO GATE.  MAINTENANCE FOUND RT LANDING GEAR LOCK STAY ACTUATOR HOSE LEAKING.  REMOVED AND REPLACED HOSE IAW AMM 32-11-22-000-001.  SYS OPS CHECK NORMAL IAW AMM 32-31-00.
